# SDR MALA975309

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861MA
- Make and model: Dhav DHC8102
- Aircraft serial: 362
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wow Sensors
- Part number: 841101
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2964 - AFTER TAKEOFF, WEIGHT ON WHEELS CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REMOVED AND REPLACED NR 1 AND NR 2 NOSE GEAR WEIGHT ON WHEELS SENSORS.  (M)
